# SDR HNAA2021120600594

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 48,453 hours, 45,368 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  641     32-10  2392501  05DEC21  PHL  CLOSE
      AFTER LANDING GND REPORTED BLACK SMOKE FROM R/H MLG CA REPORTS BRAKE PERFORMANCE AND TEMPS WERE NORMAL. CA INSP GEAR AND HEARD AND FELT STEADY CLICKING COMG WHEEL WELL.
FACT  05DEC21  22:29  PHL
            PERFORM GVI OF RH MLG AREA. NO LEAKS OR DAMAGE NOTED BRAKE PERFORMANCE GOOD OK FOR SERVICE AT THIS TIME
